Taking multiple meds - Now have stinging ejaculation

Exercises, stretches, relaxation methods, intra-rectal massage, anti-anxiety meds
Post Reply
CMT23
Senior Veteran
Senior Veteran
Posts: 253
Joined: Sat Dec 18, 2010 8:21 am
Location: Bangkok, Thailand

Taking multiple meds - Now have stinging ejaculation

Post by CMT23 » Mon Jun 11, 2012 2:35 am

About 5 weeks ago I started taking Uroxatral 10mg at night. Then 3 weeks ago I started taking Imipramine (Tofranil) 25mg for first week, then 50mg, an...login to view the rest of this post
Age: 37 | Onset Age: 17 | Symptoms: Constant feeling of needing to urinate felt in the tip of penis. Frequency. Urgency. None of the typical pain associated with CPPS. | Helped By: Valium, Klonopin, and very hot baths, followed by lying down still/doing relaxation. Also made almost symptom free for a few seconds following a bowel movement. | Worsened By: stress, anxiety, skipping meals, lack of sleep, extended sitting, coffee, alcohol. NO other pain or discomfort although after ejaculation symptoms will usually get worse unless I lie still for 20 minutes or so. | Other comments: Symptoms began at the moment of ejaculation, disappeared after a few months and then returned a few months later and have not gone away since.

This topic has 15 replies

You must be a registered member and logged in to view the replies in this topic.


Register Login
 
Post Reply

Who is online

Users browsing this forum: No registered users and 2 guests